Alert archive / New York / Special Weather Statements in 2015

Special Weather Statement, NWS Buffalo, NY

August 20, 2015Erie County, New York

NWS Buffalo, NY issued this special weather statement at Aug 20, 2015, 6:30 AM EDT for Erie County, New York. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2015, 6:30 AM EDT (10:30 UTC)
Expired
Aug 20, 2015, 7:00 AM EDT
In force
30 min
Issued by
NWS Buffalo, NY

County Erie County, NY

The radar

The Buffalo radar (KBUF), 50 km from the middle of the area, began a volume at 10:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 10.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2015-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 611 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2015-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
611 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

829 
WWUS81 KBUF 201030
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
630 AM EDT THU AUG 20 2015
 
NYZ019-020-085-201100-
SOUTHERN ERIE-CHAUTAUQUA-CATTARAUGUS-
630 AM EDT THU AUG 20 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ERIE...NORTHWESTERN
CATTARAUGUS AND NORTHEASTERN CHAUTAUQUA COUNTIES...

AT 629 AM EDT...A STRONG THUNDERSTORM WAS NEAR SILVER CREEK...OR NEAR
FREDONIA...MOVING NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DUNKIRK...FREDONIA...EVANS...EDEN...SILVER CREEK...ANGOLA...SUNY
FREDONIA...LAKE ERIE BEACH...EVANGOLA STATE PARK AND DERBY.

THIS INCLUDES INTERSTATE 90 BETWEEN EXITS 59 AND 57A.
 
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4249 7934 4250 7932 4251 7928 4253 7925
      4255 7915 4256 7914 4261 7911 4265 7906
      4269 7905 4270 7899 4273 7895 4274 7892
      4278 7886 4278 7884 4236 7914 4243 7936
TIME...MOT...LOC 1029Z 202DEG 40KT 4247 7921 
$$

SMITH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 20, 4:52 AM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Aug 20, 4:52 AM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
452 AM EDT THU AUG 20 2015

.SYNOPSIS...
A STRONG AND SLOW MOVING COLD FRONT WILL CROSS THE AREA TODAY WHICH
WILL BRING SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AND POSSIBLY
GUSTY WINDS. COOLER AND DRIER AIR WILL RETURN BEHIND THE COLD FRONT
BRINGING SEASONABLE AND PLEASANT WEATHER FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
EARLY THIS MORNING THERE IS A COLD FRONT ACROSS WESTERN LAKE ERIE
WITH A CLOSED 500 MB LOW JUST NORTH OF LAKE SUPERIOR. AN ASS0CIATED
TROUGH IS FORECAST TO PIVOT ACROSS OUR REGION WHILE UPPER LOW
RETREATS NORTHWARD TOWARD HUDSON BAY. THESE CONTRADICTORY FEATURES
WILL RESULT IN A VERY SLOW EASTWARD MOVEMENT OF THE COLD FRONT.

THERE CONTINUES TO BE A THREAT FOR FLASH FLOODING IN THE AREA. PWATS
FROM 00Z SOUNDINGS AT DTX/ILN RUN 1.75 TO 2 INCHES...WITH A 35KT
850MB SET TO ADVECT THIS WARM AND MOIST AIRMASS INTO OUR REGION
TODAY. THE TIMING OF THE FRONTAL PASSAGE IS ALSO FAVORABLE SINCE IT
WILL ALLOW FOR DESTABILIZATION FROM DAYTIME HEATING AHEAD OF THE
FRONT...ESPECIALLY IN EASTERN PORTIONS OF THE CWA. NAM/RGEM/GFS
CAPTURE THESE TRENDS WITH WIND FIELDS SUGGESTING THE POTENTIAL FOR
TRAINING CELLS. THE AREA OF GREATEST CONCERN IS EASTERN PORTIONS OF
THE CWA WHERE THERE WILL BE MORE TIME FOR THE ATMOSPHERE TO
DESTABILIZE...AND WHERE STORMS MAY DEVELOP ACROSS SOUTH-CENTRAL NEW
YORK AND INTERSECT THE SLOW MOVING FRONT EAST OR SOUTHEAST OF LAKE
ONTARIO. A CONSENSUS OF HIGH RESOLUTION GUIDANCE (4KM OR LESS) KEYS
ON THIS AREA...AND OTHER GUIDANCE SEEMS TO SUPPORT THIS IDEA. THERE
STILL IS A POTENTIAL FOR FLASH FLOODING ELSEWHERE SO THE UPDATE WILL
KEEP THE FLASH FLOOD WATCH IN EFFECT...BUT FEEL THE AREA MOST LIKELY
TO SEE THE GREATEST RAINFALL EXTENDS FROM WAYNE TO LEWIS COUNTIES. IT
IS ALSO WORTH NOTING THAT FFG IS FAIRLY HIGH IN SOME AREAS...SO
EXACTLY WHERE HEAVY RAIN FALLS WILL PLAY A ROLE IN WHERE FLASH
FLOODING OCCURS. URBAN AREAS AND AREAS WITH STEEP TERRAIN TEND TO
BE MOST VULNERABLE.

A SECONDARY CONCERN IS TODAY IS THE POTENTIAL FOR SEVERE WEATHER.
FORECAST WIND PROFILES SUGGEST A FAIR AMOUNT OF WIND SHEAR AHEAD OF
THE FRONT...PRIMARILY UNIDIRECTIONAL SPEED SHEAR BELOW 850MB. CAPE
WILL BE LIMITED...GENERALLY ONLY 500 J/KG...BUT SOUNDINGS ARE VERY
MOIST WITH A TALL AND SKINNY CAPE. THIS MAY PRODUCE SOME STRONGER
STORMS WITH WINDS THE PRIMARY THREAT. LCLS WILL BE LOW AND
DIRECTIONAL SHEAR MAY BE LOCALLY ENHANCED NEAR EASTERN LAKE ONTARIO
SO EVEN AN ISOLATED TORNADO CANNOT BE RULED OUT OF STRONGER CELLS
DEVELOP.

OTHERWISE...FORECAST WILL USE CONSENSUS TIMING WITH HIGH CONFIDENCE
IN MEASURABLE PRECIPITATION DUE TO THE FOCUS PROVIDED BY THE FRONTAL
BOUNDARY. SHOWERS AND THUNDERSTORMS WILL LINGER EAST OF LAKE ONTARIO
INTO THE EVENING HOURS. TEMPERATURES WILL BE ABOVE NORMAL AGAIN
TODAY...ESPECIALLY IN EASTERN PORTIONS OF THE CWA DUE THE THE LATER
FROPA IN THESE AREAS.

MUCH COOLER AIR WILL MOVE INTO THE REGION TONIGHT WITH TEMPERATURES
FALLING INTO THE MID 50S TO LOWER 60S BY DAYBREAK. TEMPS ALOFT MAY
BE JUST COLD ENOUGH FOR SOME LAKE EFFECT CLOUDS OR SHOWERS E-NE OF
THE LAKES LATE TONIGHT. OTHERWISE...EXPECT CLEARING SKIES BEHIND THE
FRONT WITH SOME PATCHY RADIATION FOG POSSIBLE WHERE WINDS DROP OFF.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
HIGH PRESSURE WILL DOMINATE THE FORECAST INTO THIS WEEKEND WITH DRY
WEATHER AND CONSIDERABLY MORE COMFORTABLE TEMPERATURES AND HUMIDITY
LEVELS ACROSS WESTERN AND CENTRAL NEW YORK. MODELS SHOW THIS SURFACE
HIGH QUICKLY BUILDING IN BEHIND THE COLD FRONT DEPARTING ACROSS NEW
ENGLAND ON FRIDAY. THE ONLY EXCEPTION TO THE DRY CONDITIONS MAY BE
FRIDAY MORNING ON THE IMMEDIATE HEELS OF THE COLD FRONT WITH A
CHANCE FOR SOME LIMITED LAKE EFFECT SHOWERS EAST OF LAKES ERIE AND
ONTARIO. 850MB TEMPERATURES ACROSS THE LAKES ARE FORECAST TO DIP
BRIEFLY DOWN TO OR SLIGHTLY BELOW +8 TO +10C WHICH WOULD SUPPORT SOME
LAKE INDUCED INSTABILITY. MOISTURE IS FORECAST TO BE VERY LIMITED
WITH SOUNDINGS SHOWING VERY DRY AIR ABOVE 5KFT. THERE MAY BE ONLY
ENOUGH MOISTURE FOR LAKE EFFECT CLOUDS EAST OF THE LAKES WITH
SCATTERED DIURNAL CUMULUS DEVELOPING WELL INLAND OF THE LAKES.

THE ARRIVAL OF COOLER AIR ALOFT BEHIND THE COLD FRONT WILL KEEP HIGH
TEMPERATURES LIMITED TO THE LOW TO MID 70S FRIDAY THEN MID TO UPPER
70S SATURDAY AS 850MB TEMPS CLIMB BACK ABOVE +12C. DEWPOINTS IN THE
UPPER 40S TO LOW 50S WILL PROVIDE COMFORTABLE HUMIDITY LEVELS WITH
OVERNIGHT LOWS ALSO DIPPING INTO THE 50S EACH NIGHT WITH UPPER 40S
POSSIBLE ACROSS THE INTERIOR SOUTHERN TIER.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
WHILE FAIR AND DRY WEATHER IS EXPECTED TO LINGER INTO
SUNDAY...FORECAST MODELS INCLUDING THE GEFS ENSEMBLES SHOW A
SLIGHTLY ANOMALOUS 500MB TROUGH DIPPING ACROSS THE GREAT LAKES
REGION EARLY NEXT WEEK. THIS TROUGH LOOKS TO BE LED IN BY A WEAK
COLD FRONT CROSSING NEW YORK MONDAY FOLLOWED BY SEASONABLY COOL
TEMPERATURES TUESDAY AND WEDNESDAY.

A CHANCE OF SHOWERS AND THUNDERSTORMS HAS BEEN FEATURED ALONG THIS
FRONT MONDAY THEN SOME LAKE EFFECT SHOWERS MAY AGAIN BECOME POSSIBLE
MONDAY NIGHT AS 850MB TEMPERATURES DIP BACK INTO THE THE SINGLE
DIGITS OVER THE VERY WARM LAKES. HIGH TEMPERATURES IN THE MID 70S TO
AROUND 80 ON SUNDAY AND MONDAY LOOK TO BE FOLLOWED BY HIGHS CLOSER
TO 70 TUESDAY AND WEDNESDAY. THE 00Z GFS SHOWS SOME SHOWERS MAY BE
POSSIBLE IN THE COOL UNSTABLE AIRMASS TUESDAY BUT HAVE LEFT POPS
AT SLIGHT CHANCE FOR NOW AS THE 00Z ECMWF IS DRIER.

&&

.AVIATION /09Z THURSDAY THROUGH MONDAY/...
EXPECT VFR CONDITIONS ACROSS MUCH OF THE FORECAST AREA WITH THE
EXCEPTION OF THE SOUTHERN TIER WHERE DEEP MOISTURE ADVECTION
ACROSS THE REGION MAY PRODUCE AREAS OF MVFR/IFR STRATUS...POTENTIALLY
AFFECTING KJHW.

CONDITIONS WILL DETERIORATE RAPIDLY AFTER 12Z AS A STRONG UPPER
LEVEL TROUGH AND ASSOCIATED COLD FRONT APPROACHES THE AREA WITH
SHOWERS AND THUNDERSTORMS DEVELOPING AHEAD OF THE FRONT. SHOWERS AND
THUNDERSTORMS CONTAINING LOCALLY GUSTY WINDS AND PERIODS OF MVFR/IFR
CONDITIONS WILL SPREAD FROM WEST TO EAST THROUGH TODAY.

CONDITIONS SHOULD IMPROVE RATHER QUICKLY BEHIND THE FRONT THIS
EVENING...HOWEVER SOME PATCHY IFR FOG IS POSSIBLE IN SOME SPOTS
LATE TONIGHT...WITH THE GREATEST POTENTIAL FOR THIS IN VALLEY
LOCATIONS SUCH AS JHW.

OUTLOOK...

FRIDAY THROUGH SUNDAY...VFR.
MONDAY...VFR WITH SCATTERED SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
SOUTHERLY WINDS WILL PICK UP IN ADVANCE OF A COLD FRONT THROUGH THIS
MORNING...AND THEN AGAIN BEHIND THE FRONT LATE THIS AFTERNOON AND
EVENING. COOLER AIR BEHIND THE FRONT SHOULD ENHANCE MIXING WITH AIR
TEMPERATURES FORECAST TO DROP BELOW THE LAKE TEMPERATURES. THIS WILL
REQUIRE SMALL CRAFT ADVISORIES FOR MOST OF THE WATERS...PRIMARILY
FOR WINDS PRE-FRONTAL...AND FOR WINDS AND WAVE ACTION BEHIND THE
FRONT. THERE WILL ALSO BE SHOWERS AND THUNDERSTORMS WITH THE FRONT
WHICH MAY PRODUCE LOCALLY HIGHER WINDS/WAVES.

LOOK FOR WINDS AND WAVES TO SUBSIDE FRIDAY AS HIGH PRESSURE MOVES
ACROSS THE LAKES IN THE WAKE OF THE FRONT WITH TRANQUIL WEATHER
LASTING THROUGH THE WEEKEND BEFORE A WEAKER FRONT CROSSES THE REGION
MONDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLASH FLOOD WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH LATE
     TONIGHT FOR NYZ006>008.
     FLASH FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH THIS
     EVENING FOR NYZ001>005-010>014-019>021-085.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR LEZ040-041.
         SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
         LEZ020.
         SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
         LOZ042>045.

&&

SYNOPSIS...APFFEL
NEAR TERM...APFFEL
SHORT TERM...SMITH
LONG TERM...SMITH
AVIATION...APFFEL
MARINE...APFFEL
Hazardous weather outlook, Aug 20, 5:22 AM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
522 AM EDT THU AUG 20 2015

NYZ001>005-010>014-019>021-085-210930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
522 AM EDT THU AUG 20 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS ALSO A SMALL CHANCE FOR STRONG TO SEVERE THUNDERSTORMS
TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006>008-210930-
OSWEGO-JEFFERSON-LEWIS-
522 AM EDT THU AUG 20 2015

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS ALSO A SMALL CHANCE FOR STRONG TO SEVERE THUNDERSTORMS
TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-210930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
522 AM EDT THU AUG 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Aug 20, 6:30 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
630 AM EDT THU AUG 20 2015

NYZ019-020-085-201100-
SOUTHERN ERIE-CHAUTAUQUA-CATTARAUGUS-
630 AM EDT THU AUG 20 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ERIE...NORTHWESTERN
CATTARAUGUS AND NORTHEASTERN CHAUTAUQUA COUNTIES...

AT 629 AM EDT...A STRONG THUNDERSTORM WAS NEAR SILVER CREEK...OR NEAR
FREDONIA...MOVING NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DUNKIRK...FREDONIA...EVANS...EDEN...SILVER CREEK...ANGOLA...SUNY
FREDONIA...LAKE ERIE BEACH...EVANGOLA STATE PARK AND DERBY.

THIS INCLUDES INTERSTATE 90 BETWEEN EXITS 59 AND 57A.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4249 7934 4250 7932 4251 7928 4253 7925
      4255 7915 4256 7914 4261 7911 4265 7906
      4269 7905 4270 7899 4273 7895 4274 7892
      4278 7886 4278 7884 4236 7914 4243 7936
TIME...MOT...LOC 1029Z 202DEG 40KT 4247 7921

SMITH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 3:08 PM EDTFlash Flood WarningBUFLivingston, Monroe, Ontario4 hr

Nearby

Special Weather Statements in New York, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.